# SDR 02FDEA00272

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Faulty
- Location: L/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E FLAP NR 5 IND INTRANSIT LIGHT ON FWD INSTRUMENT PANEL AND AUX PANEL.  REMOVED AND REPLACED FLAP POS SW FOR NR 5 KRUEGER FLAP PER MM 27-82-001-4.  OPS CHECK GOOD.
